# SDR P5CA9600385

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED REPAIR ON BOTH THE LEFT AND RIGHT WING LANDING GEAR FLYING DOORS.  REPAIRED PER BOEING SRM 51-40-15 AND 51-40-06.
